# SDR TWAA9615301

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 640 - EGRESS LIGHTS INOPERATIVE AT ROW 16D THROUGH 21D.  REMOVED AND REPLACED EGRESS LIGHTS, MFG P/N ML7732. OPERATIONAL CHECK NORMAL.  (M)
